BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: Semilinear Differential Inclusions in Banach Spaces
Authors: Bilal, S.
Donchev, T.
Haider, K.
Kitanov, N.
Kolev, D.
Keywords: differential inclusions
multivalued maps
evolution inclusions
limit solutions
semilinear differential inclusions
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 25p-36p
Abstract: We define limit solutions for semilinear differential inclusions in arbitrary Banach space. The main properties of the limit solution set is then studied. In particular it is shown that the limit solution set is Rδ. 2010 Mathematics Subject Classification: 34A60, 35R70.
Description: [Donchev T.; Дончев Т.]; [Kitanov N.; Китанов Н.]; [Kolev D.; Колев Д.]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-025-036.pdf384.91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License